Limit-point criteria for q-Sturm-Liouville equations


Allahverdiev B. , Tuna H.

Quaestiones Mathematicae, vol.42, no.10, pp.1291-1299, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 10
  • Publication Date: 2019
  • Doi Number: 10.2989/16073606.2018.1514541
  • Title of Journal : Quaestiones Mathematicae
  • Page Numbers: pp.1291-1299
  • Keywords: q-Sturm-Liouville operator, limit-point case, indices defect

Abstract

In this article, the deficiency index problem of a singular q-Sturm-Liouville problem is studied. We establish some criteria under which the q-Sturm-Liouville equation is of limit-point case at infinity.